# SDR ASAA2021052634921

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 306 hours, 159 cycles
- Engine: Cfmint LEAP1A23
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Intermittent
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/T P/RST LIGHT FLASHED OFF AND ON TWICE JUST AFTER FLAPS WERE SELECTED TO ONE POSITION. GROUNDED - YES. ACCOMPLISHED A/ T BITE B737-9 AMM 22-31-00-710-801 AUTOTHROTTLE SYSTEM - OPERATIONAL TEST.  DID NOT FIND ANY FAULTS RELATED TO WRITE UP. PERFORMED OPS TEST SEVERAL TIMES, NO FAULTS FOUND. PLACED FLAPS TO POSITION ONE AND PERFORMED A/T TEST AND NO FAULTS LOGGED. SYS OPS NML.
